MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-CATHETER, IV, SURESITE AUTO, 22G X 1

Medline Industries, LP MEDLINE; DBD-CATHETER, IV, SURESITE AUTO, 22G X 1
Catalog Number DYNA22100
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Expulsion (2933)
Health Effect - Clinical Code Unintended Loss of Vascular Access (4867)
Date of Event 11/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "it would automatically come out of the patient's arm.Catheter would come out and it was tapped down with tegaderm.".
 
Additional Manufacturer Narrative
The account reported the catheter would come out of the patient's arm even though it was taped down, and it happened during the power injection phase.A sample was received for investigation; 3 boxes of product were received from the customer and sent to the vendor for investigation, and the vendor reviewed batch manufacturing records, supplier verification, control samples, visual inspection, gripping of needle with catheter, pull test of the catheter, and penetration test.The complaint was not confirmed, as the item is not intended for use with power injection, and the manufacturer did not find any discrepancies within their records or retained samples that could have contributed to the reported issue.No root cause was identified, and the division will continue to monitor the issue for trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-CATHETER, IV, SURESITE AUTO, 22G X 1
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
aaron ginsburg
three lakes drive
northfield, IL 60093--275
MDR Report Key50866467
Report Number1417592-2026-48472
Device Sequence Number21160784
Product Code FOZ
UDI-Device Identifier30193489140075
UDI-Public30193489140075
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K161779
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNA22100
Device Lot Number27823100001
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer12/16/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2024
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown